# SDR USAA2009122293407

- Difficulty date: December 22, 2009
- Submitted: December 22, 2009
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 60,783 hours, 37,726 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - RON - MAJOR REPAIR - TWO CRACKS ON FUSELAGE SKIN AT BS 727E & BS 747 ALONG S24L.  REPAIRED FUSELAGE SKIN AT BS 727E & BS 747 ALONG S24L IAW B737 SRM 53-00-01 REPAIR 31.
